Meromorphic solutions of $q$-shift difference equations

Volume 101 / 2011

Kai Liu, Xiao-Guang Qi Annales Polonici Mathematici 101 (2011), 215-225 MSC: Primary 30D35; Secondary 39A10. DOI: 10.4064/ap101-3-2

Abstract

We establish a $q$-shift difference analogue of the logarithmic derivative lemma. We also investigate the value distributions of $q$-shift difference polynomials and the growth of solutions of complex $q$-shift difference equations.

Authors

  • Kai LiuDepartment of Mathematics
    Nanchang University
    Nanchang, Jiangxi, 330031, P.R. China
    e-mail
  • Xiao-Guang QiSchool of Mathematics
    Shandong University
    Jinan, Shandong, 250100, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image